# SDR AALA202007069021

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 22,695 hours, 4,658 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: D2557222806600
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT ROLLER TRAY BETWEEN FR 48 AND FR 51 AT S38L.  REPLACED ROLLER TRAY PER 51-20-01-1.
